# SDR AALA202104019005

- Difficulty date: April 1, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N410AN
- Make and model: Airbus A321-253N
- Aircraft serial: 9134
- Aircraft time: 2,731 hours, 823 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Condition: Low Pressure
- Location: Emer Door Open
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT EMERGENCY EXIT DOOR (R3) DOOR DAMPER LOW PRESSURE, 500 PSI AT 54 DEGREES FAHRENHEIT PRIOR TO SERVICING.
